# SDR IXXA0500029S

- Difficulty date: August 16, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE FWD CENTER SECTION LOWER PLATING HAS INTERIM REPAIR BETWEEN STA FS 470.00 AND 480.00, L-31LH.  REPAIR WAS ACCOMPLISHED.  REMOVED DAMAGED SECTION, FABRICATED FINGER DOUBLERS AND FILLER AND DOUBLER.  CLEANED, TREATED, AND PRIMED FINGER DOUBLERS AND FILLER AND DOUBLER.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED FINGER DOUBLERS, FILLER & DOUBLER WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
